MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit: e1 (event site name): (b)(6) hospital.Nurse called for assistance with a gas loss alarm on a cardiosave during use.She reported that the alarm had gone once before, and she was inquiring about what to do if it went off again.She did utilize the help screen and the iab fill key to restart therapy, but wanted to ensure it was okay because the patient was on his 3rd balloon catheter after having experienced 2 previous perforations (not reported and not available for return; initial placement, 1st exchange, 2nd exchange).Troubleshooting determined the insertion was axillary and she was unsure of the brand of the introducer in use, off label and off brand disclaimers provided.Esp person had (b)(6) verify there was no blood in the helium tubing, all connections were secure and appropriate, and there were no visible kinks in the line.Esp person explained the nature of the alarm and based on the information she gave to esp person regarding the patient hemodynamics and clinical picture, the alarm was potentially caused by movement and the insertion point.Esp person encouraged (b)(6) to call me should the alarm go off several times in an hour so that we could troubleshoot together.
 
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) mega 50cch had a gas loss alarm.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (medical device problem code and type of investigation).
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24637439
Report Number2248146-2026-0000791
Device Sequence Number10008809
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000456801(17)280227(11)250227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000456801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age44 YR
Patient SexMale
Patient Weight102 KG